MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN MFG DC BOULDER SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number G0404-16P01CN-1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the device was leaving strings behind.A thread was in the patient's belly and had to get out.
 
Additional Manufacturer Narrative
D10 concomitant products: g0404-16p01cn-1, gauze; xray; rfd; 4x4; 16-ply; nstrl; lf (lot#:230801kf), g0404-16p01cn-1, gauze; xray; rfd; 4x4; 16-ply; nstrl; lf (lot#:230801kf), g0404-16p01cn-1, gauze; xray; rfd; 4x4; 16-ply; nstrl; lf (lot#:230801kf), g0404-16p01cn-1, gauze; xray; rfd; 4x4; 16-ply; nstrl; lf (lot#:230801kf).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SITUATE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20051157
Report Number1717344-2024-01659
Device Sequence Number7955330
Product Code GDY
UDI-Device Identifier10884521700611
UDI-Public10884521700611
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG0404-16P01CN-1
Device Catalogue NumberG0404-16P01CN-1
Device Lot Number230801KF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Initial Report FDA Received Date08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown